# SDR DHL2000717106

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT PRESSURE BULKHEAD FWD FACE STIFFENER RIB BELOW CABIN FLOOR LBL 8 CRACKED AT RADIUS BOTH UPPER AND LOWER END.  REMOVED STIFFENER, FABRICATED NEW STIFFENER PER SRM 53-0175, 27.25 LONG.  INSTALLED PARTS PER S/B 53-0175 REPAIR AND PREVENTATIVE MOD PER DRAWING 65C29080.
